Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 50, Number 12

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 50, Number 12 (1944)
Bull. Amer. Math. Soc. 50 (1944)
More Information
Full-text PDF Free Access     Request Permissions
An elementary proof of the strong form of the Cauchy theorem
Lynn H. Loomis.
Bull. Amer. Math. Soc. 50 (1944), 831-833
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011119
On a certain type of nonlinear integral equations
Mark Lotkin.
Bull. Amer. Math. Soc. 50 (1944), 833-841
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011391
The solution of the differential equation $( a^{2} ∂^{2} / \vphantom{a^{2} ∂^{2} ∂t^{2} - Δ} . \kern-\nulldelimiterspace ∂t^{2} - Δ )( ∂^{2} / \vphantom{∂^{2} ∂t^{2} - Δ} . \kern-\nulldelimiterspace ∂t^{2} - Δ )u = f( x,y,z,t )$ by Hadamard’s method
J. P. Kormes.
Bull. Amer. Math. Soc. 50 (1944), 842-855
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011890
On uniform convergence of trigonometric series
Otto Szász.
Bull. Amer. Math. Soc. 50 (1944), 856-867
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011139
A generalization of continued fractions
B. H. Bissinger.
Bull. Amer. Math. Soc. 50 (1944), 868-876
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011338
Comment on the real line
Paul R. Halmos.
Bull. Amer. Math. Soc. 50 (1944), 877-878
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011301
On certain systems which are almost groups
Henry B. Mann.
Bull. Amer. Math. Soc. 50 (1944), 879-881
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011313
A conjecture in elementary number theory
Leon Alaoglu and Paul Erdös.
Bull. Amer. Math. Soc. 50 (1944), 881-882
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011086
Congruences involving the partition function $p( n )$
William H. Simons.
Bull. Amer. Math. Soc. 50 (1944), 883-892
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011091
Automorphisms of fields of formal power series
O. F. G. Schilling.
Bull. Amer. Math. Soc. 50 (1944), 892-901
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011085
The equation $x’ ≡xd - dx = b$
N. Jacobson.
Bull. Amer. Math. Soc. 50 (1944), 902-905
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011290
Symbolic solution of certain problems in permutations
Irving Kaplansky.
Bull. Amer. Math. Soc. 50 (1944), 906-914
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011393
Orbit-closure decompositions and almost periodic properties
W. H. Gottschalk.
Bull. Amer. Math. Soc. 50 (1944), 915-919
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011436
On continua whose links are non-intersecting
Gail S. Young Jr..
Bull. Amer. Math. Soc. 50 (1944), 920-925
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011434
On the quadrics associated with a point of a surface
Su-Cheng Chang.
Bull. Amer. Math. Soc. 50 (1944), 926-930
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011583
On a representation in space of groups of circle and turbine transformations in the plane
J. M. Feld.
Bull. Amer. Math. Soc. 50 (1944), 930-934
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011574
On the paths with Monge’s equations of the second degree as conditions of intersection
Hsien-Chung Wang.
Bull. Amer. Math. Soc. 50 (1944), 935-942
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011159
Errata, Volume 50
Bull. Amer. Math. Soc. 50 (1944), 943
More Information
Full-text PDF Free Access     Request Permissions
Index of Volume 50
Bull. Amer. Math. Soc. 50 (1944), 945-950
More Information
Full-text PDF Free Access     Request Permissions